Ask Health Experts and Get Answers to Your Health Question ASAP
I have been taking dyazide for years for edema. I also take Yaz daily, valium and atarax as needed, and occasionally take lortab for pain.
Strangely enough, I do have a rash on the back of my left calf that just appeared over the weekend. It lasted for about two days and is now going away.
I only have slight redness with the swelling.
No chest pain.
I have many health problems but most stem from my hysterectomy.
Hope this answers all of your questions.
I live in a very small rural area and it is not possible to see an internal medicine doctor very quickly and would more than likely be weeks before I could get an appointment out of town. I only have the options of going to my local ER or the local urgent care center. What are your thoughts about where I should go and how soon? I am at work right now and need to know if this requires urgent treatment, if I should wait for it to go away on its own, or if I should attempt to see a doctor within the next week of weeks. Thank you again for your assistance.